Announcement

Collapse
No announcement yet.

Rosacea?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • wildcat23
    replied
    ok, ill talk to my derm about that.
    thank you for the help.

    Leave a comment:


  • Lauren 007
    replied
    My Rosacea is like that - the redness drains from my face when I'm relaxing/sleeping, but creeps back sometimes when I'm up during the day. I guess things are calmer when my breathing is calmer. I wish there was something that could keep me breathing slowly all day. =P

    Accutane can drastically worsen or even cause Rosacea in some cases. I got Rosacea and acne at the same time earlier this year, and I finally went on Accutane the beginning of August. At first, my 40mg daily dosage had no negative effect on my Rosacea, but when I upped my weekend dose to 80mg, my Rosacea worsened drastically. I now only take 40mg 2x a week and am still clear, but my Rosacea is a lot calmer - almost back to normal.

    I would definitely suggest taking a low dose, longer course of Accutane. I'd talk to your derm first for a formal diagnosis, but if it is Rosacea, a high dose course could definitely worsen your symptoms.

    All the best,
    Lauren

    Leave a comment:


  • wildcat23
    replied
    I also forgot to mention that i have been on accutane for about 1 week.

    Leave a comment:


  • wildcat23
    replied
    when i wake up in the morning, the redness is not there, but by the end of the day my entire face is basically bright red. My face always feels really hot, and so do my ears. it is not ichy. When i am embarrased, my face seems to get more red, but even if i am not, it still is very red by the end of the day. There is basically a line on my jaw where the redness stops, and my nose isnt red, but other than that, my face is pretty much solid red.

    Leave a comment:


  • phlika29
    replied
    Hi and welcome

    Could you describe the redness a little more? Where about is it? is the redness always the same? do you flush? does it itch?

    Best wishes

    Sarah

    Leave a comment:


  • wildcat23
    started a topic Rosacea?

    Rosacea?

    Hi, i am a 15 year old boy and i have had severe acne for about a year and a half. i went to my doctor who decided to put me on tretinoin, which made my face very very red, all of the time. I was then put on Tazorac instead, which made my face equally red. the redness only appeared where i put the medicine. i didnt put and medicine on my nose, so my nose isnt red. it looks like there is a line on my jaw where the redness stops.
    I have now been off of any topical medication for about 2 weeks , and the redness went down alot the first couple of days, but i have had no other improvements in redness.
    i was wondering if this is rosacea, or i just have sensitive skin.
    Last edited by wildcat23; 19 November 2008, 11:58 PM.
Working...
X